| Model Number |
18-2531-N250 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Nerve Damage (1979); Patient Problem/Medical Problem (2688)
| Date of Event |
10/30/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
No device deficiency was reported.Phrenic nerve damage leading to diaphraghmatic paralyis is a known potential adverse event.
Event or Problem Description
During a pulmonary vein isolation (pvi) procedure, loss of phrenic nerve capture was observed through compound muscle action potential (cmap) monitoring while treating the right superior pulmonary vein.Using fluoroscopy the patient's diaphragm was observed to have slightly risen but its movement had not completely stopped.The patient was asymptomatic throughout.